# SDR DALA1124679221

- Difficulty date: December 15, 2010
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 30,317 hours, 21,676 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5930583Y301
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 LT MLG DOOR AFT EDGE REPAIR CRACKED.  REPLACED REPAIR PER SRM 51-10-03.
